Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 610917, 6 pages
http://dx.doi.org/10.1155/2013/610917
Research Article

An Interplay between Gabor and Wilson Frames

1Department of Mathematics, Kirori Mal College, University of Delhi, Delhi 110 007, India
2Department of Mathematics, University of Delhi, Delhi 110 007, India

Received 6 May 2013; Accepted 12 September 2013

Academic Editor: Wilfredo Urbina

Copyright © 2013 S. K. Kaushik and Suman Panwar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Kaushik and Suman Panwar, “An Interplay between Gabor and Wilson Frames,” Journal of Function Spaces and Applications, vol. 2013, Article ID 610917, 6 pages, 2013. https://doi.org/10.1155/2013/610917.